# SDR CALA9701441

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Creased
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR UPPER HALF DEEP CREASE JUST FWD OF DOOR CENTER LINE.  INSTALLED DOUBLER IN ACCORDANCE WITH SRM 52-00-01.
